Doctor insights on:
Childrens Pseudoephedrine Medication
Do any medications exacerbate Mass Cell Activation Syndrome? Can any meds actually CAUSE it? Pseudoephedrine maybe?
Yes: NASIDs, opioids, and alcohol can all do it. Attached is a response from expert:There are precautions with the ingestion of narcotics, nonsteroidal anti-inflammatory drugs (NSAIDs) and alcohol with underlying mast cell disorders. These precautions are not contraindications and risk and benefits have to always be discussed and considered in clinical management. Reactions to these substances ...Read more
Pseudoephedrine: Depends on where you live but I would go to Drugs. Com and search as there are over 30 is my guess. Or go to your drug store and see under cold medications. In some areas they are locked up because can be used o make meth. ...Read more
Otc phenylephrine doesn't work for me, but pseudoephedrine does. However, it can make me jittery. What should I try? Children's dose, perhaps?
See below please:
Sudafed congestion, sudafed 12 hour, sudafed 24 hour, sudafed triple action and sudafed 12 hour pressure and pain.
Advil allergy sinus.
Adult strength advil (ibuprofen) allergy sinus caplets and cold and sinus liquigels/caplets contain pseudoephedrine.
claritin-d contains a combination of Loratadine and Pseudoephedrine in tablet form. ...Read more
Tamiflu (oseltamivir): But seriously, just read the label. Don't forget zn tablets. ...Read more
Pseudoephedrine: Yes, to stimulants such as meth, & also to ecstacy. ...Read more
Possibly: "false positive testing" occurs when a test finds evidence of illegal drug use when no drugs were taken. This can be a result of some over-the counter medications having chemical structures similar to illegal drugs. Pseudofed, found in many allergy and "cold" medications is one of these drugs. ...Read more
Be prepared...: Based on the sophistication of the test, or lack of it, quite possibly. ...Read more
Meth: Yes, there can be false positive results for meth or stimulants. ...Read more
Should I be careful with a drug with the following active agents:paracetamol 500mg/pseudoephedrine hydrochloride 60mg/triprolodine hydrochloride2.5mg?
Follow doc's instrxn: Taking the med as directed either by doc or on package label should keep u safe. Paracetamol = tylenol (acetaminophen) (so don't take extra tylenol (acetaminophen)); Pseudoephedrine is decongestant (shrinks membranes, reduces congestion; may elevate blood pressure); triprolidine is antihistamine that can cause sedation; so no alcohol when taking this med. ...Read more
Drug Testing: Nope. Not in any way.Get a more detailed answer ›
Long-term alternative to Pseudoephedrine? It's the only drug that helps stop sensation of clear phlegm/snot stuck in nose/PND no nasal discharge : (
Surgery help with post nasal drip sensation? Hocking thick mucus/phlegm from mouth 2 yrs. ENT/Allergist tried all med. Pseudoephedrine=only drug works
Post nasal drip: Surgery help with post nasal drip sensation? Hocking thick mucus/phlegm mouth 2 yrs. ENT/Allergist tried all med. Pseudoephedrine=only drug works, ANS: would worry U have a rebound from 2 much pseudoepi. I assume Dr. Knows how much & how often you use? If not tell them. Then stop COMPLETELY and use heating pad over sinuses at night to see if that loosens things up. Use only saline nasal spray. ...Read more
Cold medicine: Pseudoephedrine is an ingredient in some cold medicines, meant to help with nasal/sinus congestion. It is a stimulant that has been used inappropriately in the past, so there are regulations on its sale in the US. It can also interact with a certain type of older antidepressant and it can have effects on blood pressure in those with high blood pressure problems. ...Read more
Yes: You are correct Pseudoephedrine has lots of side effects, such as shakiness, anorexia, palpitations and increased blood pressure. It is a very good decongestant though, and has been available for years in many prescription products such as Claritin (loratadine) d, zyrtec d, allergra d etc. ...Read more
It is there: Pseudo-ephedrine occurs naturally as plant alkaloid It was synthesized early part of lost century by several chemists from B-ethoxy amines, like Spath, Gohring etc. It is illegal to use as sports enhancer, abuse is dangerous and lethal, easily converted to meth-amphetamine. Stay away ...Read more
Depends on dosage: The bottles are usually labelled as to how long they last. 60 mg is marketed to last 4 to 6 hours, 120 mg 12 hours, and 240 mg all day. The generics may not work as a sustained release tablet as well as brand name drugs here. Pseudophedrine can cause palpitations, jitteriness, insomnia, and high blood pressure. By about age 40 I tell most people not to take it with any regularity. ...Read more
PsudoEphedrine: Sold as decongestion. Often hypes up many patients, fast heart beat, elevated bp, and as such an agent certainly could affect appetitive. Really should read side effects and contraindications on box. You had to sign for this med.? Why, druggies use it as base ingredient for met-ice methamphetamine. Older pts should avoid this decongestant. ...Read more